Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 28, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2009, 4:18 PM MDT for El Paso County, Colorado. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 4:18 PM MDT (22:18 UTC)
- Expired
- Jun 12, 2009, 5:15 PM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:30 PM MDT | HAIL 0.75 | 4 Wsw Calhan, CO | |
| Jun 12, 4:39 PM MDT | HAIL 0.75 | 9 Nnw Rush, CO | |
| Jun 12, 4:48 PM MDT | HAIL 1 | 2 E Calhan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:04 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 122218
SVRPUB
COC041-122315-
/O.NEW.KPUB.SV.W.0028.090612T2218Z-090612T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
418 PM MDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 515 PM MDT...
* AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PEYTON...OR ABOUT 20 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS
MOVING TOWARD THE EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALHAN.
RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
&&
LAT...LON 3912 10404 3886 10405 3894 10455 3912 10457
3913 10422 3913 10405
TIME...MOT...LOC 2218Z 272DEG 13KT 3904 10449
$$
SR4 follow-up statements
000
WWUS55 KPUB 122230
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT FRI JUN 12 2009
COC041-122315-
/O.CON.KPUB.SV.W.0028.000000T0000Z-090612T2315Z/
EL PASO CO-
430 PM MDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR PEYTON...OR 23 MILES NORTHEAST OF COLORADO SPRINGS...
AND WAS MOVING TOWARD THE EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CALHAN.
RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
&&
LAT...LON 3912 10404 3886 10405 3894 10455 3912 10457
3913 10422 3913 10405
TIME...MOT...LOC 2231Z 270DEG 15KT 3903 10441
$$000
WWUS55 KPUB 122251
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT FRI JUN 12 2009
COC041-122315-
/O.CON.KPUB.SV.W.0028.000000T0000Z-090612T2315Z/
EL PASO CO-
451 PM MDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR CALHAN...OR 33 MILES EAST OF COLORADO SPRINGS...AND WAS
MOVING TOWARD THE EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
RAMAH.
AT 447 PM THE PUBLIC SAW QUARTER SIZE HAIL 2 MILES EAST OF CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
&&
LAT...LON 3912 10404 3886 10405 3893 10444 3912 10444
3913 10422 3913 10405
TIME...MOT...LOC 2251Z 270DEG 15KT 3903 10423
$$000
WWUS55 KPUB 122305
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT FRI JUN 12 2009
COC041-122315-
/O.CON.KPUB.SV.W.0028.000000T0000Z-090612T2315Z/
EL PASO CO-
505 PM MDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 8 MILES EAST OF CALHAN...OR 31 MILES SOUTHWEST OF LIMON...
AND WAS MOVING TOWARD THE EAST AT 15 MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF NORTHEASTERN EL PASO
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
&&
LAT...LON 3912 10404 3886 10405 3893 10444 3912 10444
3913 10422 3913 10405
TIME...MOT...LOC 2306Z 275DEG 15KT 3900 10415
$$000
WWUS55 KPUB 122315
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT FRI JUN 12 2009
COC041-122325-
/O.EXP.KPUB.SV.W.0028.000000T0000Z-090612T2315Z/
EL PASO CO-
515 PM MDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
EXPIRES AT 515 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3912 10404 3886 10405 3893 10444 3912 10444
3913 10422 3913 10405
TIME...MOT...LOC 2305Z 275DEG 15KT 3900 10415
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:01 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 12, 3:01 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT FRI JUN 12 2009 .SHORT TERM... (TONIGHT AND SATURDAY) POTENTIAL FOR SEVERE STORMS IS THE MAIN CONCERN. THIS AFTERNOON DEW POINTS ARE IN THE 50S OVR THE FAR SE PLAINS...AND HAVE DROPPED INTO THE UPPER 30S TO LOWER 40S ALONG THE I25 CORRIDOR. A BOUNDARY BETWEEN THE REALLY MOIST AND DRIER AIR IS LYING ACRS THE NE CORNER OF EL PASO COUNTY AND WL HAVE TO CLOSELY WATCH THIS BOUNDARY FOR POTENTIALLY SEVERE STORMS. SHOULD ALSO SEE ISOLD TO SCT STORMS THIS EVENING ACRS MUCH OF THE AREA. WITH THE BEST LOW LEVEL MSTR BEING OVR PORTIONS OF SE CO...ALONG WITH DEEP LAYER SHEAR VALUES OF 45-60 KTS THERE WL BE THE POTENTIAL FOR SEVERE STORMS ALL ACRS THE SE PLAINS THIS EVENING. BY LATE TONIGHT THE TSTMS SHOULD END. THE NAM AND THE GFS KEEP SOME SHOWERS OVR PORTIONS OF THE SE PLAINS. WITH THE NAM SHOWING INCREASING RH AT 850MB LATER TONIGHT...EXPECT LOW CLOUDS TO COVER MUCH OF THE SE PLAINS. WITH THE LOW LEVEL UPSLOPE FLOW...COULD SEE SOME LIGHT PCPN...ESPECIALLY ALONG THE SLOPES OF THE SE MTS...OUT TO ALONG THE I25 CORRIDOR. ON SATURDAY THE UPR RIDGE OVR THE AREA WL SHIFT EWRD AS AN UPR TROF MOVES OVR CA AND NV WHICH WL ALSO INCREASE THE SW FLOW ALOFT OVR THE AREA. MEANWHILE...AT THE SFC THE LOW LEVEL SE WINDS OVR THE SE PLAINS WL ALSO BE INCREASING. THE NAM SHOWS SFC DEW POINTS IN THE 50S TO LOWER 60S ACRS ALL THE SE PLAINS THRU THE AFTERNOON SATURDAY...WHILE THE GFS SHOWS 50S OVR THE FAR SE PLAINS...AND 40S OVR PUEBLO AND EL PASO COUNTIES...WITH DRIER AIR WORKING INTO THE SE FOOTHILLS WITH INCREASED SW FLOW. THE NAM SHOWS CAPE VALUES OF AROUND 1000 J/KG IN THE AFTERNOON WITH DEEP LAYER SHEAR VALUES OF 40-50 KTS. THE LOW CLOUDS ARE EXPECTED TO LINGER OVR MUCH OF THE SE PLAINS THRU THE MORNING AND EVEN INTO THE EARLY AFTERNOON IN SOME AREAS...WHICH IF THIS HAPPENS...WL IMPACT THE STABILITY. STILL LOOKING FOR ISOLD TO SCT TSTMS TO DEVELOP AND WITH THE AFOREMENTIONED CONDITIONS...THERE SHOULD BE THE POTENTIAL FOR SEVERE STORMS OVR THE SE PLAINS. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) ACTIVE PATTERN CONTINUES WITH THE MAIN CHALLENGE BEING SEVERE THUNDERSTORM POTENTIAL SOMEWHERE ACROSS THE EASTERN PLAINS OF CO THROUGH AT LEAST THE WEEKEND. UPPER PATTERN STILL DOMINATED BY RIDGING OVER THE CENTRAL PART OF THE US WITH TROFING ACROSS THE WEST. SEVERAL SHORTWAVES RIDING THROUGH SOUTHWEST FLOW ALOFT WILL PROVIDE UPPER LEVEL FORCING FOR SCATTERED THUNDERSTORMS ACROSS THE MOUNTAINS AND ADJACENT PLAINS. NEXT WAVE IN PV FIELDS MOVES ACROSS THE STATE SAT EVENING...AND WITH PLENTY OF LOW LVL MOISTURE ACROSS THE PLAINS...CAPES WILL BE RUNNING AROUND 1000-1500 J/KG ASSUMING WE GET ENOUGH SFC HEATING. DEEP LAYER SHEARS RUNNING AROUND 40-50 KTS...AND NAM SFC ANALYSIS AT 03Z SUN INDICATES A SFC CYCLONE SETTING UP AGAIN JUST NORTH OF THE RATON RIDGE PULLING SFC WINDS MORE EASTERLY ACROSS THE LOWER ARKANSAS RIVER BASIN. CONDITIONS LOOK SIMILAR TO YESTERDAY...THOUGH IF NAM IS CORRECT THE SFC DEW POINTS WILL BE HIGHER...LEADING TO GREATER POTENTIAL INSTABILITY. NAM EVEN HAS 0-1KM HELICITIES OF OVER 300-400 M2/S2 JUST NORTH OF THE RATON RIDGE. ALL THIS SPELLS A CHANCE FOR SEVERE TSTORMS WITH LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO POSSIBLE FRIDAY EVENING. ONCE AGAIN...NAM CONGEALS ACTIVITY INTO AN MCS ACROSS EAST CENTRAL CO DURING THE EVENING WHICH SHIFTS EASTWARD INTO KS OVERNIGHT. MAIN CHANGE TO GRIDS WAS TO INCREASE POPS FOR SAT. ANOTHER SHORTWAVE MOVES ACROSS ON SUNDAY AND THE FRONTAL BOUNDARY APPEARS TO MAKE A BETTER PUSH NORTHWARD...THOUGH ITS ULTIMATE POSITION IN THE AFTERNOON WAVERS NORTH TO SOUTH A BIT EACH RUN. COULD SEE SOME SEVERE THUNDERSTORMS AGAIN ACROSS NORTHERN PORTIONS OF THE SE PLAINS...MAINLY PALMER DIVIDE NORTHWARD. FLOW ALOFT BECOMES MORE SOUTH TO SOUTHWESTERLY NEXT WEEK AS NEXT UPPER LOW MOVES TOWARDS THE SOUTHWEST US. LATEST MODELS STILL WAVER THE FRONT IN AND OUT OF THE SOUTHEAST PLAINS...THOUGH APPEARS THE FRONT LIFTS BACK NORTHWARD EACH AFTERNOON WITH SOUTHEAST COLORADO IN THE DRY SECTOR. THUS...A WARMING AND DRYING TREND LIKELY FOR EARLY NEXT WEEK. A NORTHERN STREAM TROF MAY MOVES THROUGH THE NRN U.S. ROCKIES WED NIGHT SENDING A WEAK SFC HIGH THROUGH THE PLAINS ON THURS. HOWEVER...FOR NOW TEMPERATURES DO NOT LOOK ALL THAT MUCH COOLER BEHIND THE FRONT. -KT && .AVIATION...VFR CONDITIONS SHOULD PERSIST AT THE TAF SITES THROUGH THE EVENING. HOWEVER THUNDERSTORMS IN THE KCOS AREA COULD CAUSE BRIEF MVFR CONDITIONS. LATER TONIGHT LOW CLOUDS WL SPREAD ACRS THE SE PLAINS...WITH IFR CIGS DEVELOPING AT KCOS AND KPUB...AND VFR CONDITIONS AT KALS. THE LOW CLOUDS MAY BE SLOW TO DISSIPATE ON SATURDAY AT KCOS...WHILE KPUB WL LIKELY SEE A RETURN TO VFR CONDITIONS BY LATE MORNING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/31
Hazardous weather outlook, Jun 12, 10:01 AM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1001 AM MDT FRI JUN 12 2009 COZ058>089-093>099-131615- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1001 AM MDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND ADJACENT HIGH PLAINS DURING THE EARLY AFTERNOON HOURS...WITH A FEW OF THESE STORMS REACHING THE FAR EASTERN PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. DEEP MOISTURE AND STRONG WIND SHEAR COULD ALLOW ONE OR TWO STORMS TO BECOME SEVERE...PRODUCING HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. ONLY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. THE STORMS WILL DEVELOP OVER THE MOUNTAINS AND MOVE ONTO THE PLAINS DURING THE AFTERNOON. SMALL HAIL...GUSTY WINDS AND LIGHTNING ARE POSSIBLE WITH ANY OF THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS BETWEEN 2 AND 10 PM TODAY. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:06 PM MDT | Tornado Warning | PUB | Bent, Crowley, Kiowa, Otero | 54 min |
| Jun 11, 6:16 PM MDT | Tornado Warning | PUB | Bent, Crowley, Otero | 59 min |
| Jun 11, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 16 min |
| Jun 11, 6:51 PM MDT | Tornado Warning | PUB | Bent, Crowley, Otero | 54 min |
| Jun 11, 6:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 62 min |
| Jun 11, 7:13 PM MDT | Tornado Warning | PUB | Bent, Otero | 20 min |
| Jun 11, 7:40 PM MDT | Tornado Warning | PUB | Bent, Prowers | 53 min |
| Jun 11, 8:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 60 min |
| Jun 11, 9:10 PM MDT | Tornado Warning | PUB | Prowers | 37 min |
| Jun 11, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.